# SDR 2002FA0000864

- Difficulty date: July 2, 2002
- Submitted: July 24, 2002
- Operation: General aviation
- Aircraft: N6363Q
- Make and model: Mooney M20F
- Aircraft serial: 670446
- Engine: Lyc IO360A1A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEADLINER EACH LOCATION THE HEADLINER MATERIAL CAME INTO CONTACT WITH ALUMINUM ATTACH POINTS THE AREA CORRODED THE INTERIOR WAS REPLACED IN THE SUBJECT AIRCRAFT ON MAY 1, 1998  THE CORROSION WAS DISCOVERED DURING MAINTENANCE MAY 17, 2002.
